# SDR COEA2013061402900

- Difficulty date: May 25, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 31,319 hours, 35,047 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S5307021520101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND LT CREASE BEAM INNER CHORD SPLICE AT FR 29 CORRODED.  REPLACED WITH NEW PART.
